# SDR 9520609607

- Difficulty date: December 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47232
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Condition: Inoperative
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND TAILCONE EMERGENCY LIGHT INOPERATIVE.  FOUND POWER SUPPLY SHORTED DUE TO DE-ICE FLUID.  REPLACED THE POWER SUPPLY AND BATTERIES, OPERATIONAL CHECK GOOD.
